# SDR SWAA2022092650731

- Difficulty date: September 7, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG W/W UPPER CROSS BEAM AT THE ROOT OF THE WING; FWD ATTACH BRACKET CRACKED. DOT #208-40 / [01] REMOVED AND REPLACED BRACKET AT R/H MLG W/W UPPER CROSS BEAM AT THE ROOT OF WING IN REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 REMOVED AND REPLACED BRACKET AT R/H MLG W/W UPPER CROSS BEAM AT THE ROOT OF WING
